# SDR ACE0603021

- Difficulty date: June 4, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Relay
- Part number: MS24171D1
- Condition: Burned
- Location: Hyd Pump
- Part time: 2,223 hours, 1,451 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE LANDING GEAR WAS SELECTED DOWN AND THE GEAR EXTENDED NORMALLY, GIVING THREE GREEN SAFE INDICATIONS.  MOMENTS AFTER GETTING THE GEAR DOWN AND SAFE INDICATION, THE LANDING GEAR PUMP CIRCUIT BREAKER POPPED.  THE AIRCRAFT MADE AN UNEVENTFUL LANDING.  MAINTENANCE DETERMINED THAT THE LANDING GEAR HYDRAULIC PUMP MOTOR RELAY WAS STUCK IN THE CLOSED POSITION AND REPLACED SAVE.
